# SDR YENA2022042500393

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 02945
- Aircraft time: 59,047 hours, 20,909 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1705, EWR-FLL. ' ON DESCENT FROM 8000" TO 3000" WHILE PASSING THROUGH CLOUDS, NOTICEABLE FUME SMELL OF DIRTY SOCKS.  DISSIPATED BEFORE LANDING; COMPLIED WITH INFORMATION NOTICE 2017-T015I SECTION A ISOLATED FAULT TO TYPE 1 (APU) PER TSM 05-50-00-810-085B/TSM 05-50-00-810-085D. THE AIRCRAFT IS OK FOR SERVICE. APU DEFERRED UNDER MDDR 471004. PERFORMED ECS DECONTAMINATION WITH EXTERNAL AIR CART PER AMM 21-00-00. R&R RECIR FILTERS IAW AMM 21-21-41. NO ODOR IS PRESENT. A/C OK TO CONTINUE.'
